jump to search box

Zeta functions for two-dimensional shifts of finite type / Jung-Chao Ban, Wen-Guei Hu, Song-Sun Lin, Yin-Heng Lin.

Availability

At the Library

Other libraries

Author/Creator:
Ban, Jung-Chao, 1974-
Language:
English.
Publication date:
2013
Copyright date:
2012
Publication:
Providence, Rhode Island : American Mathematical Society, 2013.
Copyright notice:
©2012
Format:
  • Book
  • v, 60 pages ; 26 cm.
Note:
"Volume 221, number 1037 (first of 5 numbers)."
Bibliography:
Includes bibliographical references.
Contributor:
Hu, Wen-Guei, 1981-
Lin, Song-Sun, 1948-
Lin, Yin-Heng.
Series:
Memoirs of the American Mathematical Society, 0065-9266 ; no. 1037
Memoirs of the American Mathematical Society ; no. 1037.
Subjects:
ISBN:
9780821872901
0821872907

powered by Blacklight
© Stanford University. Stanford, California 94305. (650) 725-1064. Terms of Use | Copyright Complaints | Opt Out of Analytics
jump to top